# SDR UIEA201000219

- Difficulty date: September 10, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP WBL143-159 TOP PANEL UPPER SKIN NICK, PUNCH & BEND, REPAIRED IAW SRM 57-53-01 FIG 201, REPAIR 1 IAW SRM 51-70-10, REPAIR 4 (REF EGAT NRC 722, RAM FORM 076).
